MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR? COLD; SNARE, NON-ELECTRICAL
Model Number M00561100
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complaint was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6 (device codes): imdrf device code a050702 captures the reportable event of device failure to cut.
 
Event or Problem Description
It was reported to boston scientific that a captivator cold snare was used in the colon for a polypectomy removal procedure, performed on an unknown date.During the procedure, the snare failed to cut the polyp.The procedure was completed with an alternate device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR? COLD
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24680645
Report Number3005099803-2026-01073
Device Sequence Number10014459
Product Code FGX
UDI-Device Identifier08714729971252
UDI-Public(01)08714729971252
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561100
Device Catalogue NumberM00561100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown